# SDR AALA202308015059

- Difficulty date: July 30, 2023
- Submitted: August 1, 2023
- Operation: Air carrier
- Aircraft: N872NN
- Make and model: Boeing 737823
- Aircraft serial: 33219
- Aircraft time: 35,289 hours, 14,930 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Part number: 117001
- Condition: Odor
- Location: Zone 900 - Lav/G
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT ATTENDANT REPORTED BURNING PLASTIC SMELL IN AFT GALLEY BEFORE LANDING. ACCOMPLISHED WORK CARD 08L0021001. NUMBER 4 COFFEE MAKER SHOW SIGNS OF BURN. **SUPPLEMENTAL REPORT FOR AALA202307315059:  REPLACED COFFEE MAKER NUMBER 4 PER AMM 25-32-00..** (CLOSED)
